# SDR IXXA20221030142

- Difficulty date: October 26, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N739AZ
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 100,652 hours, 47,266 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Switch
- Part number: 846802
- Part serial: 212
- Condition: Defective
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SUPPLEMENTAL INFORMATION-N739AX-ILN-ENROUTE FROM KCLT TO KABE AND PRIOR TO FINAL APPROACH AIRCRAFT CAUTIONED LE SLAT ASYME. CREW DISCONTINUED APPROACH DUE TO SLAT AND FLAP POSITION NOT VERIFIABLE. AIRCRAFT NOT ABLE TO BE RECONFIGURED FOR FUEL TO ALTERNATE DESTINATION WITH THE CREATED DRAG. EMERGENCY DECLARATION WITH LANDING UNEVENTFUL. ON ARRIVAL, AIRCRAFT GROUNDED FOR FAULT ISOLATION. ALL SLAT SENSORS TEST WITHIN PARAMETERS OF INDUCTANCE AND RESISTANCE VALUES. REMOVED AND REPLACED PSEU. OPERATIONAL CHECK GOOD IAW AMM 32-09-13 AND 32-09-04.  ORIG SUB DATE:  10/30/2022
